# SDR SWAA095086

- Difficulty date: August 10, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 74,889 hours, 69,198 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Attach Fitting
- Part number: 6935329
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT WING NR 2 FLAP TRACK CARRIAGE FORE FLAP ATTACH FITTING CORRODED.  REMOVED AND REPLACED FITTING PER OHM.
